Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 22, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Apr 4, 2016, 3:29 PM EDT. It took effect at Apr 5, 2016, 4:00 PM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2016, 3:29 PM EDT (19:29 UTC)
- In effect from
- Apr 5, 2016, 4:00 PM EDT
- Expired
- Apr 6, 2016, 3:44 PM EDT
- In force
- 24 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
643 WHUS72 KMLB 041929 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 329 PM EDT MON APR 4 2016 AMZ570-572-061500- /O.NEW.KMLB.SC.Y.0022.160405T2000Z-160406T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 329 PM EDT MON APR 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 11 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM TUESDAY TO 11 AM EDT WEDNESDAY. * WINDS...NORTH WINDS OF 20 KNOTS SPREAD SOUTH OVER THE ADJACENT ATLANTIC WATERS LATE TUESDAY AFTERNOON AND EVENING...BECOMING NORTHEAST 20 TO 25 KNOTS OVERNIGHT. * WAVES/SEAS...SEAS BUILDING AS HIGH AS 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-061500- /O.NEW.KMLB.SC.Y.0022.160406T0000Z-160406T1500Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 329 PM EDT MON APR 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM TUESDAY TO 11 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM TUESDAY TO 11 AM EDT WEDNESDAY. * WINDS...NORTH WINDS OF 20 KNOTS SPREAD SOUTH OVER THE ADJACENT ATLANTIC WATERS TUESDAY EVENING...BECOMING NORTHEAST 20 TO 25 KNOTS OVERNIGHT. * WAVES/SEAS...SEAS BUILDING AS HIGH AS 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
772 WHUS72 KMLB 050822 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 422 AM EDT TUE APR 5 2016 AMZ555-060800- /O.EXB.KMLB.SC.Y.0022.160406T0000Z-160407T0000Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 422 AM EDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT WEDNESDAY. * WINDS...NORTH WINDS OF 20 KNOTS SPREAD SOUTH OVER THE ADJACENT ATLANTIC WATERS LATE TUESDAY AFTERNOON AND EVENING...BECOMING NORTHEAST 20 TO 25 KNOTS OVERNIGHT. * WAVES/SEAS...SEAS BUILDING AS HIGH AS 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-060800- /O.EXA.KMLB.SC.Y.0022.160405T2000Z-160406T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 422 AM EDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 AM EDT WEDNESDAY. * WINDS...NORTH WINDS OF 20 KNOTS SPREAD SOUTH OVER THE ADJACENT ATLANTIC WATERS LATE TUESDAY AFTERNOON AND EVENING...BECOMING NORTHEAST 20 TO 25 KNOTS OVERNIGHT. * WAVES/SEAS...SEAS BUILDING AS HIGH AS 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-060800- /O.EXT.KMLB.SC.Y.0022.160405T2000Z-160407T0000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 422 AM EDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 PM EDT WEDNESDAY... * WINDS...NORTH WINDS OF 20 KNOTS SPREAD SOUTH OVER THE ADJACENT ATLANTIC WATERS LATE TUESDAY AFTERNOON AND EVENING...BECOMING NORTHEAST 20 TO 25 KNOTS OVERNIGHT. * WAVES/SEAS...SEAS BUILDING AS HIGH AS 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-060800- /O.EXT.KMLB.SC.Y.0022.160406T0000Z-160407T0000Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 422 AM EDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT WEDNESDAY... * WINDS...NORTH WINDS OF 20 KNOTS SPREAD SOUTH OVER THE ADJACENT ATLANTIC WATERS TUESDAY EVENING...BECOMING NORTHEAST 20 TO 25 KNOTS OVERNIGHT. * WAVES/SEAS...SEAS BUILDING AS HIGH AS 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
044 WHUS72 KMLB 060821 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 421 AM EDT WED APR 6 2016 AMZ550-552-061500- /O.CON.KMLB.SC.Y.0022.000000T0000Z-160406T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 421 AM EDT WED APR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS...NORTHEAST WINDS NEAR 20 KNOTS WITH SOME HIGHER GUSTS THIS MORNING. * WAVES/SEAS...SEAS 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-570-572-575-070000- /O.CON.KMLB.SC.Y.0022.000000T0000Z-160407T0000Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 421 AM EDT WED APR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHEAST WINDS OF 20 KNOTS AND GUSTY BECOMING EAST TO SOUTHEAST AND DECREASING TO 15 KNOTS THIS AFTERNOON. * WAVES/SEAS...SEAS 7 TO 8 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
891 WHUS72 KMLB 061944 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 344 PM EDT WED APR 6 2016 AMZ555-570-572-575-062045- /O.CAN.KMLB.SC.Y.0022.000000T0000Z-160407T0000Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 344 PM EDT WED APR 6 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DIMINISHED BUT SMALL CRAFT OPERATORS SHOULD STILL EXERCISE CAUTION TONIGHT FOR SOUTHEAST TO SOUTH WINDS NEAR 15 KNOTS AND SEAS 4 TO 6 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 4, 3:25 PM EDT, 4 minutes earlier.
Area forecast discussion, Apr 4, 3:25 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 325 PM EDT MON APR 4 2016 .DISCUSSION... ...NEAR NORMAL TEMPERATURES THROUGH MOST OF THIS WEEK BEFORE TURNING COOLER LATE FRIDAY INTO THIS WEEKEND... TONIGHT-TUE...WEAK SHORTWAVE TROUGH AXIS PASSING TO OUR EAST WILL SWITCH WINDS ALOFT TO WEST/NORTHWEST AND RESULT IN A DRIER AIR MASS OVERSPREADING THE AREA...BRINGING MOSTLY CLEAR SKIES. AFTER THE SEA BREEZE CIRCULATIONS SETTLE DOWN EARLY THIS EVENING...WINDS WILL BECOME LIGHT/VARIABLE...EXCEPT PICKING UP TO 5 TO 10 MPH FROM THE WEST/NORTHWEST AS A BACK DOOR FRONT APPROACHES FROM THE NORTH LATE. LOW TEMPS WILL AGAIN BE IN THE 50S OVER MOST OF THE AREA. A NORTHERLY WIND SURGE WILL SPREAD NORTH TO SOUTH LATE TUE AFTERNOON. SINCE THE AIR MASS WILL BE INITIALLY VERY DRY...THERE ARE NO RAIN CHANCES OVER LAND. LITTLE CHANGE IN MAX TEMPS INDICATED...AROUND 80 INLAND AND UPPER 70S COAST...EXCEPT MID 70S NORTH COAST. TUE NIGHT-FRI NIGHT...RESIDUAL MID LEVEL TROUGHING ALONG/OFFSHORE THE FL EAST COAST SLIDES EASTWARD THROUGH MID DAY WED AHEAD OF NEXT UPSTREAM SYSTEM. THIS FAST MOVING TROUGH AMPLIFIES AND TURNS INTO A NEARLY FULL LATITUDE NEUTRAL TILT FEATURE...EXTENDING FROM THE ERN GREAT LAKES INTO NORTH FL BY 12Z THU. THE TROUGH THEN WHISKS RAPIDLY EWD INTO THE ATLC...AS A LARGE MID/UPPER LEVEL VORTEX CARVES ITSELF OUT OVER THE NERN QUADRANT OF THE CONUS. AT THE SFC...LARGE SURFACE HIGH COVERING THE BREADTH OF THE ERN CONUS SLIDES QUICKLY EWD WITH BRISK ONSHORE/ERLY FLOW EARLY WED AM SLACKENING AS IT VEERS TO SE BY EVENING. WINDS THEN RAPIDLY FRESHEN LATE WED NIGHT/THU MORNING AHEAD OF A VERY FAST MOVING COLD FRONT...WHICH PUSHES THROUGH THE CWA FROM MID MORNING THROUGH LATE AFTERNOON. DRYING AND SOME COOLING ENSUE THU NIGHT EARLY FRI...WITH A SECOND REINFORCING COLD "BACK DOOR" TYPE COLD FRONT SETTLING SWD THROUGH THE AREA LATE SAT AFTN INTO THE EVENING. VEERING FLOW AHEAD OF THE FRONT WILL DRAW PRE-FRONTAL MOISTURE NW AND THEN NWD ACROSS THE CWA AHEAD OF THE FAST MOVING FRONT. BASED UPON MODEL RAOB DATA...WINDOW OF OPPORTUNITY FOR TS SEEMS BRIEF/ LIMITED ESPECIALLY CONSIDERING THE SPEED OF THE SYSTEM...WHICH LIMITS TEMPORAL EXTENT OF MOISTURE ADVECTION...AND PUSHES THE FRONT THROUGH MOST OF THE CWA BY MID DAY. FOR NOW HAVE OPTED TO KEEP PREV FCST... WHICH CONFINES MENTION OF TS TO THE MARINE AREA WED NIGHT/THU MORNING. TEMPS LOOK PRETTY CLOSE TO CLIMO THROUGH FRIDAY...WITH SECONDARY FROPA PUSHING READINGS ABOUT 1-2 CATS BELOW (L-M50S) FRI NIGHT. SAT-MON...DRY THROUGH THE PERIOD AS THE DEEP NERN CONUS LOW FILLS AND RETREATS NEWD AND THE LARGE ERN CONUS SFC HIGH GRADUALLY PUSHES EASTWARD. TEMPS CONTINUE SEVERAL DEGREES BELOW NORMAL SAT-SAT NIGHT BEFORE GRADUALLY WARMING TO AROUND CLIMO BY MONDAY. && .AVIATION...VFR. && .MARINE... TONIGHT-TUE...BACK DOOR FRONT MOVING DOWN THE EASTERN SEABOARD WILL CAUSE LIGHT WINDS TO PICK UP LATE TO NEAR 10 KNOTS FROM THE WEST/NORTHWEST. BOATING CONDITIONS WILL DETERIORATE TUE AS RATHER STRONG HIGH PRESSURE PUSHES TO THE EASTERN SEABOARD BEHIND THE FRONT. NORTHERLY WIND SPEEDS SHOULD INCREASE TO 15-20 KNOTS ACROSS THE NORTHERN WATERS...THEN TO AROUND 20 KNOTS BY EARLY EVENING WITH SMALL CRAFT ADVISORY CONDITIONS DEVELOPING RATHER QUICKLY LATE IN THE AFTERNOON AND TOWARDS SUNSET. TUE NIGHT-SAT...HAZARDOUS BOATING CONDITION DETERIORATE FURTHER OVERNIGHT INTO EARLY WED...WITH NE/ENE WINDS OF 20-23KT PUSHING SEAS AS HIGH AS 7-8FT WELL OFFSHORE...GRADUALLY SUBSIDING THROUGH LATE WED. SCA WILL EXTEND INTO WED MORNING AS WINDS DROP TO 10-15KT BY SUNSET. BOTH WNWAVE/NWPS GUIDANCE SUGGEST 7FT SEAS MAY LINGER THROUGHOUT THE DAY. ANOTHER FAST MOVING FRONTAL BDRY CAUSES WINDS TO INCREASE AS THEY VEER TO SW THU...AND THEN W-NW POST-FROPA THU THROUGH FRI. WINDS LOOK LIKELY TO REACH 20KT OR SO...HOWEVER OFFSHORE COMPONENT SHOULD KEEP SEAS AOB 6FT. WINDS VEER MORE NRLY LATE SAT-SAT NIGHT BEHIND REINFORCING "BACK DOOR" COLD FRONT. && .FIRE WEATHER...TUE THROUGH LATE WEEK...MIN RH VALUES NEAR 35 PERCENT OVER THE FAR INTERIOR TUE AFTN THEN CLIMBING SLOWLY WED-THU. BREEZY ONSHORE WINDS ARE FORECAST TUE NIGHT THROUGH WED THEN A BREEZY OFFSHORE WIND FLOW IS FORECAST THU INTO FRI. && .PRELIMINARY POINT TEMPS/POPS... DAB 57 76 58 73 / 0 0 10 10 MCO 57 81 59 79 / 0 0 10 0 MLB 59 78 62 75 / 0 0 10 0 VRB 56 78 62 77 / 0 0 10 0 LEE 56 80 57 79 / 0 0 10 0 SFB 57 80 57 78 / 0 0 10 0 ORL 59 80 59 78 / 0 0 10 0 FPR 57 78 63 77 / 0 0 10 0 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...LASCODY LONG TERM/IMPACT WX...CRISTALDI
Hazardous weather outlook, Apr 4, 5:11 AM EDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 511 AM EDT MON APR 4 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-041800- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 511 AM EDT MON APR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENT IMPACT... A 2 TO 3 FOOT LONG PERIOD SWELL AND TIDAL EFFECTS COMBINE TO PRODUCE A MODERATE RISK OF RIP CURRENTS AT THE BEACHES TODAY. RIP CURRENTS SHOULD BE AT THEIR STONGEST FROM MID MORNING TO NOON DUE TO TIDAL EFFECTS. REMEMBER TO SWIM NEAR A LIFEGUARD AND DO NOT SWIM ALONE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HIGH PRESSURE BUILDING TOWARD THE MID ATLANTIC STATES WILL BRING STRONGER NORTHEAST TO EAST FLOW TO THE AREA TUESDAY NIGHT AND WEDNESDAY WHICH WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. A COLD FRONT CROSSING THE AREA ON THURSDAY WILL BRING STRONGER OFFSHORE FLOW LATE IN THE WEEK WHICH WILL AGAIN ELEVATE WINDS AND SEAS ACROSS THE EAST CENTRAL FLORIDA ATLANTIC WATERS POSING A HAZARD FOR MARINERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WIMMER
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.